| Model Number |
500004502000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 user was unable to issue medication, and the rxverify request was rejected.The customer confirmed that on the patient order list screen, the item validation code status for the override request was displayed as rejected.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 03-oct-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user was unable to issue medication because the rx verify validation code request was showing a rejected status in the patient order list.A technical support specialist (tss) investigation confirmed that the rejected rxverify request had reached its expiration time (9/3/2026 3:02:26 pm).After the expired request cleared, a valid approved rxverify request became available for selection.The customer was informed that the medication should now be issuable, and the case was closed after confirmation that the issue was resolved.The system functioned as intended after the technical support specialist investigated the device.